# SDR FDEA201009263724

- Difficulty date: September 26, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 146N518017
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLOORBEAM REPLACEMENT AT BS 1661, FOUND STABILIZATION STRAP CRACKED AT FASTENER HOLES.  CRACKED STABILIZATION STRAP AT BS 1661 REPAIRED AS PER E.A. F-5310-142338.   REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
